# SDR USAA2011110600013

- Difficulty date: October 7, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 25257
- Aircraft time: 86,460 hours, 15,555 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 119T0004
- Condition: Bulged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - BULGED ON RIGHT WING UPPER SKIN PANEL AT WS 1095.  REPAIRED RIGHT WING UPPER SKIN PANEL AT WS 1095 IAW B767 SRM 51-70-10-2R-4 FIGURE 208 REPAIR 4.
